# SDR RAIA2011041100003

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 29,409 hours, 27,338 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Defective
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED RECEIVING A PACK 2 OVERLOAD MESSAGE WITH PACK NR 1 ALREADY DEFERRED.  MAINTENANCE REMOVED AND REPLACED BLEED DUCT COUPLINGS AND TEMP CONTROL VALVE. FOLLOW-ON OPERATIONAL CHECK WERE GOOD.
